# SDR IXXA11SMN086S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING T/E PANEL CORRODED AT STATION XW 55.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN. CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW SKIN IAW SRM 51-1-8, SRM 57-2-0, SRM 51-3-0, SRM 51-1-8B, SRM 51-3-0 AND SRM 51-3-1.
